# SDR CHQA200500015

- Difficulty date: January 21, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145128
- Aircraft time: 14,422 hours, 10,738 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3082 - CHS-LGA - AFTER GEAR RETRACTION ON TAKEOFF, LG AIR/GND FAIL MESSAGE APPEARED ON EICAS.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO THE FIELD AND LANDED NORMALLY.  MAINTENANCE CLEANED ALL PROXIMITY SWITCHES AND FOUND A LOOSE CONNECTOR WHICH WAS RESECURED.  OPS CHECK GOOD PER EMB 145 AMM.
